Menu
  • Join
  • Login
  • Contact
 

Search abstracts


RISK FACTORS ASSOCIATED WITH SEIZURES IN PATIENTS RECEIVED TRANEXAMIC ACID IN A MEDICAL CENTER

  • At: 2019 FIP Congress in AbuDhabi (United Arab Emirates)
  • Type: Poster
  • By: CHIANG, Li-Huei (Chung Gung Medical Hospital, China Taiwan)
  • Co-author(s): Li-Huei Chiang: Department of Clinical Pharmacy Service, Linkou Chang Gung Memorial Hospital, Taoyuan, China Taiwan
    Hsiang-Hao Hsu: Department of Nephrology, Kidney Research Center, Linkou Chang Gung Memorial Hospital, Chang Gung University, College of Medicine, Taoyuan, China Taiwan
    Ya-Fang Cheng: Department of Clinical Pharmacy Service, Linkou Chang Gung Memorial Hospital, Taoyuan, China Taiwan
    Yu-Jr Lin: Research Services Center for Health Information, Chang Gung University, Taoyuan, China Taiwan
    Chi-Hua Chen: Department of Clinical Pharmacy Service, Linkou Chang Gung Memorial Hospital, Taoyuan, China Taiwan
    Hsiang-Yao Hsieh: Department of Neurology, Chang-Gung Memorial Hospital, Chang-Gung University College of Medicine, Taipei, China Taiwan
    Shin-Tarng Deng: Department of Pharmacy Administration, Linkou Chang Gung Memorial Hospital, Taoyuan, China Taiwan
  • Abstract:

    Background

    There are many reasons for clinical bleeding that may require blood transfusion. Tranexamic acid (TXA) can reduce blood transfusion requirements effectively. Studies have shown that TXA may cause seizure attack. 

    Methods

    We retrospectively collected inpatients who used TXA from January 1, 2009 to December 31, 2015 in a medical center. The

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses